0 Members and 5 Guests are viewing this topic.
....Meanwhile, elevated testosterone can suppress oxytocin and vasopressin..."As Demo showed before, the testosterone patches speed up his recovery, this might of had something to do with it's relationship to oxytocin and vasopressin.
Is Niacin to be taken only when you know you'll orgasm? If you're already POISed, will taking it alleviate the symptoms? If you take it regularly and O 6 hours after your last dosage will that help?
I tried the Niacin test before my most recent "O".I have to say that it seems to help! I is not 100%, but I would rate it at around 50%... possibly more.I took 250mg 1 hr before "O" and about 1 hr after a large evening meal. I did not feel the "flush" so I did not know if it would help and was wondering if I had the right form of Niacin. I could not find a bottle that listed Nicotinic Acid - only Niacin as the active ingredient. But the label did have the "flush" warning so I assumed it was the right stuff.I got up the next morning and felt okay (although my worst day is usually day 2) and ate a small breakfast (cereal). Soon after eating I took another 250mg tablet. Nothing happened for about an hour so I thought for sure I had the wrong form of Niacin. Then it hit... hard. The "flush" was very intense, starting at the top of my head and working down to my toes. This is not a good feeling! My skin turned very red and my blood pressure went up - not to a dangerous level, but elevated above my normal BP for morning. I had to get in the pool to help offset the intense heat for about 20 minutes. It took about an hour for the symptoms to subside. I know the hot flush is suppose to be normal, but it was not a good experience [!] (this is about the color I was too). The great news is... I had one of the best second and third days from "O" than I've had in a long time . I understand that the "flush" is less intense each time you take Niacin. I don't fully understand why it did not "flush" the first time, unless it was the large meal prior, which caused a very slow ingestion rate of the Niacin.So do we really have to feel the flush or does it still help if you take it after a large meal? Or, is the one in the am where I felt the intense flush the one that helped the most? More experimentation . At any rate, I will definitely try Niacin the next time and hope for the same good results and less burning.Keep up the good work all and let's get OUR NORD fund FULLY funded!!!!
FYI [ Invalid Attachment ]
I'm a journalist interested in doing a story on POIS for a major men's magazine. For it, I'm looking for a few men who would be willing to go on the record and talk about their experience with the disease. (You can remain anonymous, if you'd like.) If you're interested in being interviewed or have questions about the story, please email me at firstname.lastname@example.org
I have been taking Niacin for over a year now and have been benefiting greatly from it. I have extended into the higher doses above three grams per day. If anyone is interested I would suggest looking into a disorder called B3 dependency. I will be attaching some quality articles I have found about the potential for Niacin to be used in clinical settings to treat anxiety. http://www.orthomolecular.org/library/jom/2004/pdf/2004-v19n02-p104.pdfhttp://orthomolecular.org/library/jom/2005/pdf/2005-v20n03-p167.pdf
Quote from: ophicus1213 on 06/08/2011 11:53:57I have been taking Niacin for over a year now and have been benefiting greatly from it. I have extended into the higher doses above three grams per day. If anyone is interested I would suggest looking into a disorder called B3 dependency. I will be attaching some quality articles I have found about the potential for Niacin to be used in clinical settings to treat anxiety. http://www.orthomolecular.org/library/jom/2004/pdf/2004-v19n02-p104.pdfhttp://orthomolecular.org/library/jom/2005/pdf/2005-v20n03-p167.pdfThank you ophicus1213, the papers are very interesting.Btw, I noticed that jumping to high doses of Niacin Acid from the start is not good and it can cause negative response from liver and heart. But if you continue smoothly increasing dose, the body somehow adapts to it and there is no any discomfort even from the doses that caused terrible effects at the start.Victor